American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information
View Article: PDF

[3] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alexandre Eremenko. A Markov-type inequality for arbitrary plane continua. Proc. Amer. Math. Soc. 135 (2007) 1505-1510. MR 2276660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter Borwein and Tamás Erdélyi. Nikolskii-type inequalities for shift invariant function spaces. Proc. Amer. Math. Soc. 134 (2006) 3243-3246. MR 2231907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] F. Dai and Z. Ditzian. Strong converse inequality for Poisson sums. Proc. Amer. Math. Soc. 133 (2005) 2609-2611. MR 2146205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tamás Erdélyi. Extremal properties of the derivatives of the Newman polynomials. Proc. Amer. Math. Soc. 131 (2003) 3129-3134. MR 1992853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David Benko, Tamás Erdélyi and József Szabados. The full Markov-Newman inequality for Müntz polynomials on positive intervals. Proc. Amer. Math. Soc. 131 (2003) 2385-2391. MR 1974635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon. A construction of multiresolution analysis by integral equations. Proc. Amer. Math. Soc. 130 (2002) 3555-3563. MR 1920033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dan Coman and Evgeny A. Poletsky. Bernstein--Walsh inequalities and the exponential curve in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 131 (2003) 879-887. MR 1937426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002) 1355-1364. MR 1879957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. S. Lubinsky. Sharp estimates for the maximum over minimum modulus of rational functions. Proc. Amer. Math. Soc. 129 (2001) 3519-3529. MR 1860483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Li-Chien Shen. On some inequalities involving the zeros and weighted $L^p$ norms of polynomials. Proc. Amer. Math. Soc. 130 (2002) 53-57. MR 1855619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Peter Borwein and Tamás Erdélyi. Trigonometric polynomials with many real zeros and a Littlewood-type problem. Proc. Amer. Math. Soc. 129 (2001) 725-730. MR 1801998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Rong-Qing Jia, Qingtang Jiang and Zuowei Shen. Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001) 415-427. MR 1707522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Fang Gensun. Cardinal spline interpolation from $H^{1}(\mathbb{Z})$ to $L_{1}(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 2597-2601. MR 1657739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. Dryanov and Q. I. Rahman. On a polynomial inequality of E. J. Remez. Proc. Amer. Math. Soc. 128 (2000) 1063-1070. MR 1636946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. S. Lubinsky. Small values of polynomials and potentials with $L_p$ normalization. Proc. Amer. Math. Soc. 127 (1999) 529-536. MR 1468199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] K. Kopotun, D. Leviatan and I. A. Shevchuk. The degree of coconvex polynomial approximation. Proc. Amer. Math. Soc. 127 (1999) 409-415. MR 1459130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] D. Dryanov and Q. I. Rahman. On the growth of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1415-1423. MR 1443823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] B. D. Bojanov and A. K. Varma. On a polynomial inequality of Kolmogoroff's type. Proc. Amer. Math. Soc. 124 (1996) 491-496. MR 1291763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Peter Borwein and Tamás Erdélyi. The $L_p$ version of Newman's Inequality for lacunary polynomials. Proc. Amer. Math. Soc. 124 (1996) 101-109. MR 1285974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Peter Borwein and Tamás Erdélyi. Upper bounds for the derivative of exponential sums . Proc. Amer. Math. Soc. 123 (1995) 1481-1486. MR 1232137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] M. Baran and W. Pleśniak. Markov's exponent of compact sets in $\bold C\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 2785-2791. MR 1301486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gradimir V. Milovanović and Allal Guessab. An estimate for coefficients of polynomials in $L\sp 2$-norm . Proc. Amer. Math. Soc. 120 (1994) 165-171. MR 1189749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Z. Ditzian, D. Jiang and D. Leviatan. Inverse theorem for best polynomial approximation in $L\sb p,\;0. Proc. Amer. Math. Soc. 120 (1994) 151-155. MR 1160297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Tamás Erdélyi. Bernstein-type inequalities for the derivatives of constrained polynomials . Proc. Amer. Math. Soc. 112 (1991) 829-838. MR 1036985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2